Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I'm on Accutane, and was wondering can too much moistuizer make your acne worse?

Not if it's the right kind, and not if you use it correctly. Try an oil-free one (I especially like ones enriched with vitamins) and use it only morning and night after cleansing (or only once a day if your skin gets oily but still needs the moisture). SPF is good, but I find it makes my skin too greasy, so I skip it.

My favorites:

Phisoderm PH2o (My favorite... a bit heavy, but really helps your skin and doesn't make you greasy later in the day. It also has an extensive vitamin complex to improve your skins complexion and health).

Neutrogena Oil-Free Moisture for Sensitive Skin (very light-feeling, a plus).

Clean and Clear Dual Action Moisturizer (contains a small amount of salicylic acid, gives a "cooling" sensation, again, won't make you greasy later in the day).

You can't go far wrong with any of these. Good luck!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×